Posted By John E. Hoyt on April 28, 1999 at 20:08:18
I have been stung by fire ants & then Yellow jackets 2 seperate incidences of bee stings, within 1 month. Both times I went into Atrial-Flutter,
and had to have a Cardio-Vasive (Paddles Re-Start & transgeosophigal, then on last time, after less then 1 month treatment, of heart meds. I went into atrial-fib. mode, and have been in that since taking drugs. Allergist test show on blood test, I am highly allergic to Fire Ants, on Yellow Jackets showed low, but wasn't given skin test, as Allergist was afraid of adverse reactions.
!) Could Heart Meds. started my heart on Atrial-Fibs.?
2) Any data on "Bee stings" and/or "Fire Ants" cause Heart Ailments,, such as, tackycardia's or arrythmia's?
Re: Bee Stings (Yellow jackets & Fire Ants) Cause Heart Arrythnia's ? CCF CARDIO MD - DLB 4/30/1999
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.